# SDR AALA202107066154

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 2,288 hours, 659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT POSITION 1L AISLE FLASHLIGHT LED DOES NOT FLASH. REMOVED AND REPLACED FLASHLIGHT BATTERY PACK PER AMM 25-65-00.
